Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 12, Pages 2086–2095 (Mi zvmmf1773)  

A method for constructing solutions to the equations of the periodic boundary layer

G. L. Korolev

Central Aerohydrodynamic Institute, Zhukovskii

Full text: PDF file (1321 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:12, 2003–2011

Bibliographic databases:
UDC: 519.6:531.34
MSC: Primary 76M20; Secondary 76D10, 76D09
Received: 07.10.1997

Citation: G. L. Korolev, “A method for constructing solutions to the equations of the periodic boundary layer”, Zh. Vychisl. Mat. Mat. Fiz., 38:12 (1998), 2086–2095; Comput. Math. Math. Phys., 38:12 (1998), 2003–2011

Citation in format AMSBIB
\Bibitem{Kor98}
\by G.~L.~Korolev
\paper A method for constructing solutions to the equations of the periodic boundary layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 12
\pages 2086--2095
\mathnet{http://mi.mathnet.ru/zvmmf1773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659044}
\zmath{https://zbmath.org/?q=an:1086.76547}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 12
\pages 2003--2011


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1773
  • http://mi.mathnet.ru/eng/zvmmf/v38/i12/p2086

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:60
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022